RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 6, Pages 919–931 (Mi mz11342)  

This article is cited in 1 scientific paper (total in 1 paper)

Continuous $\varepsilon$-Selection and Monotone Path-Connected Sets

I. G. Tsar'kov

Lomonosov Moscow State University

Abstract: The sets with continuous selection from near-best approximations and the monotone path-connected sets are studied; several examples of such sets are also considered.

Keywords: continuous selections, monotone path-connected sets.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00295-a
This work was supported by the Russian Foundation for Basic Research under grant 16-01-00295-a.


DOI: https://doi.org/10.4213/mzm11342

Full text: PDF file (508 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 101:6, 1040–1049

Bibliographic databases:

UDC: 517.982.256
Received: 12.08.2016
Revised: 08.12.2016

Citation: I. G. Tsar'kov, “Continuous $\varepsilon$-Selection and Monotone Path-Connected Sets”, Mat. Zametki, 101:6 (2017), 919–931; Math. Notes, 101:6 (2017), 1040–1049

Citation in format AMSBIB
\Bibitem{Tsa17}
\by I.~G.~Tsar'kov
\paper Continuous $\varepsilon$-Selection and Monotone Path-Connected Sets
\jour Mat. Zametki
\yr 2017
\vol 101
\issue 6
\pages 919--931
\mathnet{http://mi.mathnet.ru/mz11342}
\crossref{https://doi.org/10.4213/mzm11342}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3659563}
\elib{http://elibrary.ru/item.asp?id=29255135}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 6
\pages 1040--1049
\crossref{https://doi.org/10.1134/S0001434617050315}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000404236900031}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85021300477}


Linking options:
  • http://mi.mathnet.ru/eng/mz11342
  • https://doi.org/10.4213/mzm11342
  • http://mi.mathnet.ru/eng/mz/v101/i6/p919

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. G. Tsar'kov, “Continuous selections for metric projection operators and for their generalizations”, Izv. Math., 82:4 (2018), 837–859  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:171
    References:30
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019